# SDR 98ZZZM21

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UL16539
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CAC - FLT 89 - A/C AIR RETURNED TO MIA, DUE TO LEFT HYD QTY LOSS OVERWEIGHT LANDING OCCURRED (98,000).  ON GROUND MAINTENANCE, REMOVED AND REPLACED NR 1 ENGINE HYD PUMP PRESS LINE.  OPS LEAK CHECK OK.  PERFORMED OVERWEIGHT LANDING INSPECTION PER MM 5-51-35.  NO DISCREPANCIES NOTED.  A/C RETURNED INTO SERVICE.  (M)
